Title: Finite Element Approximation of Fluid-Structure Interaction with Coupled Wave Propagation
Authors: Ebna Hai, Bhuiyan Shameem Mahmood 
Bause, Markus 
Language: en
Issue Date: 2017
Publisher: Wiley-VCH
Document Type: Article
Source: Enthalten in: Proceedings in applied mathematics and mechanics. - Weinheim [u.a.] : Wiley-VCH, 2002. - Online-Ressource . - Bd. 17.2017, 1, Seite 511-512
Journal / Series / Working Paper (HSU): Proceedings in Applied Mathematics and Mechanics (PAMM) 
Volume: 17
Issue: 1
Page Start: 511
Page End: 512
Publisher Place: Weinheim
Organization Units (connected with the publication): Numerische Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=1669579352
DOI: 10.1002/pamm.201710225
Appears in Collections:2017

Show full item record

CORE Recommender

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.